# SDR AALA202308027923

- Difficulty date: June 15, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N8001N
- Make and model: Airbus A319-115
- Aircraft serial: 5678
- Aircraft time: 26,240 hours, 12,419 cycles
- System (JASC): 2430 · DC Generating System
- Part: Gcu
- Part number: 767584K
- Part serial: LAAAY011834
- Condition: Warning Message
- Location: Zone 100 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO PBI DUE TO THE #1 ENGINE ELECTRICAL GENERATOR FAULT WHICH WOULD NOT RESET ALONG WITH THE APU AUTO SHUTDOWN IN FLIGHT. THE AIRCRAFT LANDED SAFELY AT PBI WITHOUT FURTHER INCIDENT. **ORIGINAL REPORT WAS AALA202306193809** MAINTENANCE REPLACED THE #1 ENGINE IDG PER AMM 24-21-51, REPLACED THE #1 GENERATOR CONTROL UNIT (GCU) PER AMM 24-22-34 (AALA202308027923). MAINTENANCE FOUND THE APU OIL LEVEL WAS LOW AND SERVICED IT PER AMM 12-13-49 (AALA202308026491) A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO FAULTS FOUND.
